# SDR REXA2024121601590

- Difficulty date: November 4, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 295 HAS CORROSION BETWEEN STR 19R - 20R    PERFORMED CUTOUT AT FS295 STR19R AND 25R IAW CRJ-900 SRM 53-00-06-201-001-A03. PERFORMED EDDY CURRENT OF FS295 STR19R-25R CUTLINE EDGES IAW CRJ 700 NDTM PART 1 51-20-006-250-A01 NO INDICATIONS NOTED AT THIS TIME. REMOVED FRAME 295 BETWEEN STR 19R - STR 25L IAW CRJ-700 SRM 51-42-06-001-001-A01. FRAME 295 WIRE SUPPORT BRACKET REQUIRES REPLACEMENT DUE TO DAMAGED FASTENER HOLE. BRACKET P/N SH670-32622-1 REQUIRES FABRICATION PER MHIRJ SNIEO SH670-32622 IDENTIFIER S01. FABRICATED 1EA BRACKET AS REQUIRED USING 7475-T7351 PO# 5-49445 IAW STEPS 1-2 OF MHIRJ SNIEO SH670-32622 IDENTIFIER S01. PERFORMED LPI ON NEWLY FABRICATED BACKET IAW MHIRJSNIEO SH670-32622 IDENTIFIER S01 DATED 12-DEC-2024 STEP 3. NO INDICATIONS NOTED AT THIS TIME. LOCATED AND DRILLED NEW SERVICEABLE FABRICATED BRACKET P/N SH670-32622-S0101 IAW CRJ700 SRM 51-40-11-001-001-A01. COMPLETED STEP 4-6 OF MHIRJ SNIEO SH670-32622, IDENTIFIER S01 DATED 12-DEC-2024. INSTALLED WIRE SUPPORT BRACKET AT FS295 BETWEEN STR22R TO STR21R IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED 2 RIVET AT FS295 STR 23R CLEAT IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED 2 RIVET AT FS295 STR 22R CLEAT IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED 2 RIVET AT FS295 STR 20R CLEAT IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED CLEAT AT FS295 STR 19R IAW CRJ-700 SRM 51-42-06-001-001-A01 AND ENGINEERING AUTHORIZATION CRJ753-17679, REV. IR, DATE 12/4/2024. INSTALLED 2 RIVET AT FS295 STR 25R CLEAT IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED 2 RIVETS AT FS 295 STR 26R CLEAT IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED 2 RIVETS AT FS 295 STR 26L CLEAT IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED 2 RIVET AT FS295 STR 25L CLEAT IAW CRJ-700 SRM 51-42-06-001-001-A01. A
